Publications (13) JOSE PABLO SANCHEZ CASAS publications

2021

  1. Homoclinic bifurcations in the unfolding of the nilpotent singularity of codimension 4 in R4

    Proceedings of the XXVI Congreso de Ecuaciones Diferenciales y Aplicaciones, XVI Congreso de Matemática Aplicada: Gijón (Asturias), Spain, June 14-18, 2021

2012

  1. Classification of symmetric periodic trajectories in ellipsoidal billiards

    Chaos, Vol. 22, Núm. 2

  2. Hopf bifurcations to quasi-periodic solutions for the two-dimensional plane Poiseuille flow

    Communications in Nonlinear Science and Numerical Simulation, Vol. 17, Núm. 7, pp. 2864-2882

2011

  1. Formulations for thermoplastic vulcanizates based on high density polyethylene, ethylene-propylene-diene monomer, and ground tyre rubber

    Journal of Composite Materials, Vol. 45, Núm. 11, pp. 1189-1200

  2. The Frequency map for billiards inside ellipsoids

    SIAM Journal on Applied Dynamical Systems, Vol. 10, Núm. 1, pp. 278-324

2010

  1. The use of waxes and wetting additives to improve compatibility between hdpe and ground tyre rubber

    Journal of Composite Materials, Vol. 44, Núm. 10, pp. 1233-1245

2007

  1. Diferentes estados vorticales y sus conexiones en el flujo de Poiseuilleplano bidimensional

    XX Congreso de ecuaciones diferenciales y aplicaciones y X Congreso de Matemáticas aplicadas

2005

  1. Exponential decay in one-dimensional porous-thermo-elasticity

    Mechanics Research Communications, Vol. 32, Núm. 6, pp. 652-658

  2. Exponential stability in thermoelasticity with microtemperatures

    International Journal of Engineering Science, Vol. 43, Núm. 1-2, pp. 33-47

2004

  1. Unstable manifold computations for the two-dimensional plane Poiseuille flow

    Theoretical and Computational Fluid Dynamics, Vol. 18, Núm. 2-4, pp. 285-299

2001

  1. Soluciones cuasiperiódicas inestables en el problema de Poiseuille en dimensión 2

    XVII Congreso de Ecuaciones Diferenciales y Aplicaciones ; VII Congreso de Matemática Aplicada: Salamanca, 14-28 septiembre 2001

1999

  1. Numerical study of bifurcations for the 2-D poiseuille problem

    XVI CEDYA Congreso de Ecuaciones Diferenciales y Aplicaciones ; VI CMA Congreso de Matemática Aplicada: actas. Las Palmas de Gran Canaria, 21-24 septiembre 1999

1998

  1. Transición a dependencia acimutal de los vórtices de Taylor

    XV Congreso de ecuaciones diferenciales y aplicaciones, V Congreso de Matemática Aplicada : Vigo, 23-26 septiembre 1997